# SDR DALA2019070103999

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 80,324 hours, 35,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT OFF WING EMERG EPSU EXT LT FAULT, RELAMPED ALSO R/R OVERWING RT EPSU WITH BATTERY.
